# SDR 7C7A2016112900266

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 35,284 hours, 38,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85320021
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO THE PAX DOOR BEYOND SRM LIMITS. REPAIRED  IAW RD8-52-1475
